Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Typos? 3 or 4 days? Dina

Posted by ruth on June 8, 1999, at 7:43:03

In reply to Re: Typos? 3 or 4 days?, posted by dina on June 7, 1999, at 22:29:17


Thanks--this is some really good information. I
think between what you've said and another poster
said, I'll give it more time. It's funny I had
the thought this morning that maybe I'm going
through withdrawal from the previous drug, and
i'm just used to how taking an SSRI will instantly
give relief to those feelings. I guess since
Serzone isn't a SSRI, maybe it dosen't take off the
edge as quickly. Also I think I might have upped
my dosage to quick (although I was just following
doctor's orders)--the day I took the bigger dose
I felt REALLY BAD. Someone else posted that this can
happen with serzone, that it's really dose sensitive.

But anyway, thanks for responding :-)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:6936